# SDR SWIA2020031049139

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 19R HAS CORROSION BETWEEN FS 661.00 + 16 AND FS 661.00 + 32.   (C-CHECK) RO 3/6/2020   REPAIRED CORROSION DAMAGE ON STRINGER 19R FS661+16-FS661+32 REF. CRJ 900 SRM.  / TASK CARD COMPLIED WITH.
